Next Article in Journal
On Solutions of Holonomic Divided-Difference Equations on Nonuniform Lattices
Previous Article in Journal
Nonnegative Scaling Vectors on the Interval
Previous Article in Special Issue
Using the Choquet Integral in the Fuzzy Reasoning Method of Fuzzy Rule-Based Classification Systems
Article

Discrete Integrals Based on Comonotonic Modularity

1
Lamsade, University Paris-Dauphine, Place du Maréchal de Lattre de Tassigny, Paris Cedex 16 F-75775, France
2
Mathematics Research Unit, University of Luxembourg, 6 Rue Coudenhove-Kalergi, Luxembourg L-1359, Luxembourg
*
Author to whom correspondence should be addressed.
Axioms 2013, 2(3), 390-403; https://doi.org/10.3390/axioms2030390
Received: 16 April 2013 / Revised: 31 May 2013 / Accepted: 19 June 2013 / Published: 23 July 2013
(This article belongs to the Special Issue Axiomatic Approach to Monotone Measures and Integrals)
It is known that several discrete integrals, including the Choquet and Sugeno integrals, as well as some of their generalizations, are comonotonically modular functions. Based on a recent description of the class of comonotonically modular functions, we axiomatically identify more general families of discrete integrals that are comonotonically modular, including signed Choquet integrals and symmetric signed Choquet integrals, as well as natural extensions of Sugeno integrals. View Full-Text
Keywords: aggregation function; discrete Choquet integral; discrete Sugeno integral; functional equation; comonotonic additivity; comonotonic modularity; axiomatization aggregation function; discrete Choquet integral; discrete Sugeno integral; functional equation; comonotonic additivity; comonotonic modularity; axiomatization
MDPI and ACS Style

Couceiro, M.; Marichal, J.-L. Discrete Integrals Based on Comonotonic Modularity. Axioms 2013, 2, 390-403. https://doi.org/10.3390/axioms2030390

AMA Style

Couceiro M, Marichal J-L. Discrete Integrals Based on Comonotonic Modularity. Axioms. 2013; 2(3):390-403. https://doi.org/10.3390/axioms2030390

Chicago/Turabian Style

Couceiro, Miguel, and Jean-Luc Marichal. 2013. "Discrete Integrals Based on Comonotonic Modularity" Axioms 2, no. 3: 390-403. https://doi.org/10.3390/axioms2030390

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop